# SDR CALA2014043090928

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,699 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUBSTANTIAL FUEL LEAK AT RT WING AT UNDETERMINED LOCATION.  ISOLATED LEAK TO RT WING SURGE TANK ACCESS PANEL.  REMOVED PANEL, CLEANED GASKET & SEAL.  REPLACED ALL PANEL BOLTS & CLOSED PANEL IAW MM28-11-03.
